# SDR TRAX200800397

- Difficulty date: March 10, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 19,812 hours, 16,173 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR - EMERGENCY ESCAPE HATCH PLACARDS CREW INSTRUCTION, OPEN, ARROW AND CLOSE ARE DAMAGED OR MISSING.
